Advanced Search
MyIDEAS: Login

Renormalization Method and its Economic Applications

Contents:

Author Info

  • Walter Briec

    (Universite de Perpignan, France)

  • Laurence Lasselle

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.st-andrews.ac.uk/economics/papers/dp0110.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Department of Economics, University of St. Andrews in its series Discussion Paper Series, Department of Economics with number 200110.

as in new window
Length:
Date of creation: 15 Dec 2001
Date of revision:
Handle: RePEc:san:wpecon:0110

Contact details of provider:
Postal: School of Economics and Finance, University of St. Andrews, Fife KY16 9AL
Phone: 01334 462420
Fax: 01334 462444
Web page: http://www.st-andrews.ac.uk/economics/
More information through EDIRC

Order Information:
Email:

Related research

Keywords: Feigenbaum equation; two-dimensional map; renormalization procedure;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Grandmont Jean-michel, 1983. "On endogenous competitive business cycles," CEPREMAP Working Papers (Couverture Orange) 8316, CEPREMAP.
  2. Reichlin, Pietro, 1986. "Equilibrium cycles in an overlapping generations economy with production," Journal of Economic Theory, Elsevier, vol. 40(1), pages 89-102, October.
  3. Kiminori Matsuyama, 1996. "Growing Through Cycles," Discussion Papers 1203, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  4. Benhabib, Jess & Day, Richard H., 1982. "A characterization of erratic dynamics in, the overlapping generations model," Journal of Economic Dynamics and Control, Elsevier, vol. 4(1), pages 37-55, November.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:san:wpecon:0110. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Bram Boskamp).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.